eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Corneal clouding when you have Multiple sclerosis?

Summary: Corneal clouding is reported only by a few people with Multiple sclerosis.

We study people who have Corneal clouding and Multiple sclerosis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Multiple sclerosis and Corneal clouding >>>

 

 

 

 

Multiple sclerosis

Multiple sclerosis (a nervous system disease that affects your brain and spinal cord. it damages the myelin sheath) can be treated by Copaxone, Tysabri, Avonex, Rebif, Baclofen, Betaseron. (latest reports from 224,251 Multiple Sclerosis patients)

Corneal clouding

Corneal Clouding (cloudiness of cornea) has been reported by people with muscle spasticity, multiple sclerosis, insomnia, obsessive-compulsive disorder, heart disease congenital. (latest reports)

On Jan, 5, 2015: 1 people who has multiple sclerosis and Corneal Clouding is studied.

Trend of Corneal clouding in multiple sclerosis reports

Gender of people who have multiple sclerosis and experienced Corneal clouding * :

FemaleMale
Corneal clouding100.00%0.00%

Age of people who have multiple sclerosis and experienced Corneal clouding * :

0-12-910-1920-2930-3940-4950-5960+
Corneal clouding0.00%0.00%0.00%0.00%0.00%0.00%100.00%0.00%

Severity of the symptom * :

leastmoderateseveremost severe
Corneal clouding0.00%0.00%100.00%0.00%

Top co-existing conditions for these people * :

  1. Muscle spasticity (1 people, 100.00%)
  2. Neuropathic pain (1 people, 100.00%)

Most common drugs used by these people * :

  1. Betaseron (1 people, 100.00%)
  2. Baclofen (1 people, 100.00%)
  3. Gabapentin (1 people, 100.00%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Multiple Sclerosis and Corneal Clouding?

You are not alone! Join a mobile support group:
- support group for people who have Corneal Clouding and Multiple sclerosis
- support group for people who have Multiple sclerosis
- support group for people who have Corneal Clouding

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Multiple sclerosis, Corneal clouding

You may be interested at these reviews (Write a review):

  • Tecfidera and psychosis
    When our 31 year old daughter with Multiple Sclerosis started the 120 mg of Tecfidera, we noticed that she started becoming chatty-- talking more that usual. After a week on the lower 120 mg, she started on the higher 240 mg dosage. Her chatter increased significantly. By the second day on the higher dosage of Tecfidera, she was becoming completely out of control with excessive talking. She could not stop. We ended the Tecfidera 240 mg after two days and did not go back to the lower dosage. Her ability to sleep was diminishing on the lower dosage. By the time she reached the normal 240 mg, she stopped sleeping altogether. Even with taking 2 Tylenol PM, it didn't phase her. She could not sleep. We informed her neurologist and he prescribed the sleep aid Clonazepam 0.25 mg. Taking two tablets allowed her to sleep 7 hours--- but then she became completely Manic showing all the symptoms of Psychosis. There is no previous Bi-Polar/Manic in her history or in her family's history. Two days off the Tecifidera, she has become argumentative and combative. She is angry and impatient. This behavior is completely opposite of her normal behavior. The has always been one of the sweetest people on the planet. Any suggestions to help her get off this Psychosis episode??
  • Ampyra vs kidney stones
    Started taking Ampyra Sept 1, 2014.
    Had a severe kidney stone in mid-September.
    Another two weeks ago.
    Another today.
    No family history or them. I also have no history of them.
    Drink fresh squeezed lemon daily and lots of water.
    Take Ibuprofen when it starts up.

    Ampyra is helping with leg strength a tiny bit.
    My MS is 40 years old so it is acting like it is old!
  • Dont use copaxone. it caused huge necrosis of my flesh!!
    I took injections for 1.5 yrs. No problem. Then received a batch that caused huge indentions in my skin. I am a body builder, very obsessed with how my body and skin looks. Now I have massive (1/2 dollar sized) craters in my thighs and upper arms. I can no longer compete. Copaxone ruined my life. So sad, I was diagnosed with MS, but it's the medication that destroyed me. it's the f**ing treatment
    . Be careful. The drug companies don't care. They are just making $$$ off of you.
  • Ms relapse - changed to copaxone in april
    I've never joined one of these sites but saw this site. I have had MS for 14yrs but changed to Copaxone in April, had a relapse last week and wondered how others were getting on with it. I have a puffy left calf/ankle which can be a side effect of Copaxone - have others had this - can you reduce the swelling?
    If I haven't started using this site - my apologies!
  • Developed systemic scleroderma while on copaxone for 10 yrs.
    I just tested positive for both crest and systemic scleroderma. I already have ms and have been on copaxone over 10 yrs. I believe copaxone may have caused this. I dont blame the makers. I am sure it has helped more then hurt, but I wonder if this has happened to others. If so it should be something ppl are aware of. That there is a risk.

More reviews for: Multiple sclerosis, Corneal clouding

Comments from related studies:

  • From this study (14 hours ago):

  • I am not sexaully active and have vaginal discharge that varies in color from clear all the way to yellow/brownish. It's about 7 days since my last period.

    Reply

  • From this study (16 hours ago):

  • I'm trying to figure out whether this combination of meds is causing increased symptoms.

    Reply

  • From this study (2 weeks ago):

  • Was on Tecfidera 1 year. Stopped taking Tecfidera on 12/21/2014. By 1/08/2015 80% of hair was lost. Had blood work up and all signs are normal. No thyroid issues and white blood cell levels are normal. 50 year old female. Have had MS for 15 years. Controlled. Only 2 documented flare ups. Was on Copaxone previously.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.